Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1981, Volume 38, Issue 3, Pages 293–334
DOI: https://doi.org/10.1070/SM1981v038n03ABEH001332
(Mi sm2454)
 

This article is cited in 9 scientific papers (total in 9 papers)

On Fourier integral operators

V. G. Danilov, Le Vu An'
References:
Abstract: On the basis of the stationary phase method for oscillatory integrals with complex phase function, the authors prove the coincidence of Fourier integral operators and Maslov's canonical operator.
Bibliography: 17 titles.
Received: 03.05.1977 and 16.01.1979
Bibliographic databases:
UDC: 517.43
MSC: 35S05, 47G05
Language: English
Original paper language: Russian
Citation: V. G. Danilov, Le Vu An', “On Fourier integral operators”, Math. USSR-Sb., 38:3 (1981), 293–334
Citation in format AMSBIB
\Bibitem{DanLe 79}
\by V.~G.~Danilov, Le Vu An'
\paper On Fourier integral operators
\jour Math. USSR-Sb.
\yr 1981
\vol 38
\issue 3
\pages 293--334
\mathnet{http://mi.mathnet.ru/eng/sm2454}
\crossref{https://doi.org/10.1070/SM1981v038n03ABEH001332}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=554119}
\zmath{https://zbmath.org/?q=an:0479.47047}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1981LP24300001}
Linking options:
  • https://www.mathnet.ru/eng/sm2454
  • https://doi.org/10.1070/SM1981v038n03ABEH001332
  • https://www.mathnet.ru/eng/sm/v152/i3/p323
  • This publication is cited in the following 9 articles:
    1. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. V. Tsvetkova, “One Approach to the Computation of Asymptotics of Integrals of Rapidly Varying Functions”, Math. Notes, 103:5 (2018), 33–43  mathnet  crossref  crossref  mathscinet  isi  elib
    2. K.J.A. Reijnders, D.S. Minenkov, M.I. Katsnelson, S.Yu. Dobrokhotov, “Electronic optics in graphene in the semiclassical approximation”, Annals of Physics, 397 (2018), 65  crossref
    3. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “New integral representations of the Maslov canonical operator in singular charts”, Izv. Math., 81:2 (2017), 286–328  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “Maslov's canonical operator in arbitrary coordinates on the Lagrangian manifold”, Dokl. Math., 93:1 (2016), 99  crossref
    5. S. Yu. Dobrokhotov, G. N. Makrakis, V. E. Nazaikinskii, “Maslov's canonical operator, Hörmander's formula, and localization of the Berry–Balazs solution in the theory of wave beams”, Theoret. and Math. Phys., 180:2 (2014), 894–916  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    6. Dobrokhotov S., Zhevandrov P., “Asymptotic Expansions and the Maslov Canonical Operator in the Linear Theory of Water Waves. I. Main Constructions and Equations for Surface Gravity Waves”, Russ. J. Math. Phys., 10:1 (2003), 1–31  crossref  mathscinet  zmath  isi
    7. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:492
    Russian version PDF:165
    English version PDF:43
    References:64
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025